# SDR 95FDEA01259

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520841
- Condition: Corroded
- Location: Bs 758-852
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (72C207-00), ON LONG BEAM FLANGE AND FASTENER HOLES AT BS 758 TO 852 RBL 25 WL 208.1.  CORROSION REMOVAL WAS OUT OF LIMITS ON SEAT TRACK.  REPLACED SEAT TRACK, REPAIRED SEAT TRACK FLANGE, ALL WORK DONE IAW EA NR 7-5310-25652.
